# SDR ASOA2012110902456

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 19,354 hours, 13,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 6 INOPERATIVE.  RELAMPED CEILING EMERGENCY LIGHT AT ROW 6 IAW AMM 33-51-09, OPS CHECKED GOOD.
